Jump to content
CrazyBoards.org

ldo

Member
  • Content Count

    1338
  • Joined

  • Last visited

2 Followers

About ldo

  • Rank
    Member

Contact Methods

  • Website URL
    http://lensflames.blogspot.com
  • ICQ
    0

Profile Information

  • Gender
    agender
  • Location
    northeast usa

Recent Profile Visitors

1093 profile views
  1. Surprised no one responded to this earlier. I've had a bit of that with ADHD meds and with Focalin in particular. My tentative theory is that I was taking a bit too much. Now taking small dose of Focalin to see if I can sneak up on the right dose without overdoing it. Maybe you need to try less?
  2. This is just anecdotal, but the first time I tried methylphenidate, it was great until my pulse went up to 150 (2.5X normal) or so late in the day. So I haven't been back. Later, I was on Focalin for quite a while without having the problem. For all I know, if I tried regular methylphenidate now, I wouldn't have the problem, though I'm not eager to do so.
  3. ldo

    I Sleep Better On Adderall Days

    I used to sleep better if I took a fraction of my normal dose of Adderall at bedtime! Early on, during the day, I remember feeling like I either had to DO SOMETHING or take a nap. And I could actually take a nap. Now I take Dexedrine. I've found that if I get restless in the night, a fraction of a pill helps me get back to sleep. Good sleep. My wife gets sleepy from decongestants, which wake me right up. Or, at least, they used to.
  4. ldo

    Rec a stim?

    I found that, after a few months, a combination of lifting and aerobic stuff like the Stairmaster gave me a lot of energy. But at first I was tired all the time. But I wasn't quite a bodybuilder, so your results may be different. Or they could be different just for the heck of it. As far as getting a stimulant, I'd say go to your psychiatrist and tell them about your problem with fatigue. It doesn't look good if you go in asking first for drugs that are commonly abused. Or at least that's what I expect, not having tried it. And maybe he can do something with your other meds to cut back on the sedation. There's no harm in asking about stimulants here, though, and perhaps they're what you need. Wonderful Cheese mentioned sleep apnea. If you sleep alone, you could make an audio recording, though I'm guessing it might need to be a fairly long one to give you time to fall into it. Better if you can have someone look in on you when you're sleeping from time to time. I'd been trying to get my regular doc to consider the possibility of sleep apnea, but it wasn't until my wife noticed that I stopped breathing for a few seconds at a time when I slept that I was able to convince the doc that I needed a sleep study. When I started using a CPAP, all of a sudden the 4 yellow stripes on the road became only two, and I could actually fuse the images from my eyes rather than getting two of them at once.
  5. ldo

    Adderall and sex drive

    I remember when I started to take Adderall and Prozac, I had some real problems with this. No quotes, but real problems. Like, if I was alone it was a struggle to do something with my hands other than... I suspect the Prozac was why it was very difficult to get off, and also why I wasn't satisfied for very long if I did. Less than a minute at first. But if you're not taking an SSRI, I imagine this won't be a problem. Anyway, the libido problem faded somewhat with time. If you don't have that weird problem like I did, then maybe protectmepls has the best idea.
  6. ldo

    Rec a stim?

    I found coffee wasn't useful after a few weeks. I'd end up feeling about the same as I did before using it, except that I HAD to have it and I didn't sleep as well. Then, when I went cold turkey, I had a headache and was extremely irritable for 3 days. I can't say what stimulant would help you stay awake. Since you're feeling sleepy, I imagine it's too hard to exercise much. After I've been exercising for a while, I have more energy. If you can do it, I suspect it will help. Work up the duration and intensity slowly, though, or you'll be more tired at first. I may be wrong, but I think that I still get some help from Dexedrine, even after taking it for a long time. Also, if I forget to take it, I don't get a headache, I just get sleepy.
×